Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Neighborhoods of points in codimension-one submanifolds lie in codimension-one spheres

Author: Fredric D. Ancel
Journal: Proc. Amer. Math. Soc. 103 (1988), 1315-1316
MSC: Primary 57N35
MathSciNet review: 955028
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $ n \geq 4$, let $ M$ be an $ (n - 1)$-manifold embedded in an $ n$-manifold $ N$. For each point $ p$ of $ M$, there is an $ (n - 1)$-sphere $ \Sigma $ in $ N$ such that $ \Sigma \cap M$ is a neighborhood of $ p$ in $ M$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N35

Retrieve articles in all journals with MSC: 57N35

Additional Information

PII: S 0002-9939(1988)0955028-4
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia